# SDR DL757011311

- Difficulty date: August 10, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 39,623 hours, 19,300 cycles
- Engine: Pwa PW2037
- Engine time: 49,213 hours, 26,510 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Dirty
- Location: Nr 2 Engine
- Part time: 49,213 hours, 26,510 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT OIL FILTER LIGHT ILLUM AT FL350 CRUISE THROTTLE REDUCED TO IDLE LIGHT REMAINED ILLUM ENG WAS SHUTDOWN ON DESCENT TO DFW. C/A REPLACED OIL FILTER.
